Keywords = Integral inequality
New refinements for integral form of Jensen's and Holder's inequalities and related results

Volume 14, Issue 1, January 2023, Pages 2031-2039


Gholamreza Zabandan

Integral inequality for the polar derivatives of polynomials

Volume 13, Issue 2, July 2022, Pages 371-378


Xingjun Zhao

On the Nonlinear Impulsive Volterra-Fredholm Integrodifferential Equations

Volume 13, Issue 1, February 2022, Pages 523-537


Pallavi U. Shikhare; Kishor D Kucche; Jose Sousa

Several integral inequalities and their applications on means

Volume 12, Issue 2, November 2021, Pages 363-374


Gholamreza Zabandan

An extension and refinement of Hermite-Hadamard inequality and related results

Volume 11, Issue 2, May 2020, Pages 379-390


Gholamreza Zabandan

Jensen’s inequality for GG-convex functions

Volume 10, Issue 1, November 2019, Pages 1-7


Gholamreza Zabandan

Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations

Volume 9, Issue 2, December 2018, Pages 145-159


Kishor Kucche; Pallavi Shikhare

Fractional Hermite-Hadamard type inequalities for n-times log-convex functions

Volume 9, Issue 1, August 2018, Pages 211-221


Nawel Ouanas; Badreddine Meftah; Meriem Merad

New integral inequalities for $s$-preinvex functions

Volume 8, Issue 1, April 2017, Pages 331-336


Badreddine Meftah

Some new extensions of Hardy`s inequality

Volume 5, 1 (Special Issue), January 2014, Pages 98-109


A.R. Moazzen; R. Lashkaripour

Some new results using integration of arbitrary order

Volume 4, Issue 2, June 2013, Pages 45-52


A. Anber; Z. Dahmani; B. Bendoukha